Zeitschrift für Analysis und ihre Anwendungen
Vol. 19, No. 1, pp. 95-108 (2000)
Commutator Characterization of Periodic Pseudodifferential Operators
V. TurunenHelsinki Univ. Techn., Inst. Math., P.O. Box 1100, FIN - 02015 HUT
Abstract: We show in a novel way that periodic pseudodifferential operators are pseudodifferential operators in Hörmander's definition. In our approach, commutators à la Beals, Dunau, Coifman and Meyer on $\R^n$ and on closed manifolds are involved.
Keywords: commutators, pseudodifferential operators on manifolds, periodic pseudodifferential operators
Classification (MSC2000): 47G30, 47B47, 58G15
Full text of the article:
Electronic fulltext finalized on: 25 Jul 2001. This page was last modified: 9 Nov 2001.